Integral points of bounded height on partial equivariant compactifications of vector groups

Abstract : We establish asymptotic formulas for the number of integral points of bounded height on partial equivariant compactifications of vector groups.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00455578
Contributor : Maryse Collin <>
Submitted on : Wednesday, February 10, 2010 - 4:42:15 PM
Last modification on : Wednesday, April 24, 2019 - 8:28:01 AM

Links full text

Identifiers

Citation

Antoine Chambert-Loir, Yuri Tschinkel. Integral points of bounded height on partial equivariant compactifications of vector groups. Duke Mathematical Journal, Duke University Press, 2012, 161 (15), pp.2799-2836. ⟨10.1215/00127094-1813638⟩. ⟨hal-00455578⟩

Share

Metrics

Record views

264